Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Jacksonville, FL

May 17, 2016Alachua County, Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 17, 2016, 3:43 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2016, 3:43 PM EDT (19:43 UTC)
Expired
May 17, 2016, 4:30 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Alachua County, FL, Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 117 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 3:45 PM EDTTSTM WND DMG5 Ese Ocala, FLPUBLIC REPORTED LARGE LIMBS DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

845 
WUUS52 KJAX 171943
SVRJAX
FLC001-083-107-172030-
/O.NEW.KJAX.SV.W.0041.160517T1943Z-160517T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT TUE MAY 17 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA...
  WEST CENTRAL PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
  NORTHERN MARION COUNTY IN NORTHERN FLORIDA...

* UNTIL 430 PM EDT

* AT 343 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHWEST OF CROSS CREEK TO NEAR OCALA...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GAINESVILLE...OCALA...FORT MCCOY...CITRA...HAWTHORNE...ORANGE SPRINGS...
  CROSS CREEK...ORANGE HEIGHTS...ANTHONY...SPARR...NEWNANS LAKE...
  ROCHELLE...SANTOS...WALDO...MICANOPY...REDDICK...MCINTOSH...LOWELL...
  FLEMINGTON AND GROVE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2981 8219 2941 8181 2910 8209 2938 8237
TIME...MOT...LOC 1943Z 208DEG 27KT 2939 8228 2921 8211 

HAIL...1.25IN
WIND...60MPH
 
$$

HESS
1 follow-up statement
865 
WWUS52 KJAX 172008
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT TUE MAY 17 2016

FLC001-083-107-172030-
/O.CON.KJAX.SV.W.0041.000000T0000Z-160517T2030Z/
ALACHUA FL-PUTNAM FL-MARION FL-
408 PM EDT TUE MAY 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN ALACHUA...WEST CENTRAL PUTNAM AND NORTHERN MARION
COUNTIES...

AT 408 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROCHELLE TO NEAR FORT MCCOY...MOVING NORTHEAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...FORT MCCOY...CITRA...HAWTHORNE...ORANGE SPRINGS...CROSS
CREEK...ORANGE HEIGHTS...SPARR...NEWNANS LAKE...ROCHELLE...WALDO...
MICANOPY...REDDICK...MCINTOSH...LOWELL...FLEMINGTON...GROVE PARK...HOG
VALLEY...LOCHLOOSA AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2981 8219 2941 8181 2926 8196 2938 8237
TIME...MOT...LOC 2008Z 208DEG 27KT 2955 8218 2937 8201 

HAIL...1.00IN
WIND...60MPH
 
$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 3:00 PM EDT, 43 minutes earlier.

Area forecast discussion, May 17, 3:00 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
300 PM EDT TUE MAY 17 2016

.SHORT TERM...Tonight and Wednesday...Showers and thunderstorms
now increasing over ne Fl and se GA this afternoon. Filtered
sunshine has resulted in temperatures reaching the mid 80s
allowing enough instability for numerous showers and scattered
storms. Marginal vertical shear and instability may produce
a few strong storms with strong gusty winds and small hail
possible. Upper impulse will move from the eastern Gulf across ne
Fl/se Ga tonight which will keep pops high through the evening
hours before gradually tapering off overnight. MCS now over
eastern Gulf likely to weaken as it encounters stabilizing airmass
over n central Fl this evening. Stationary front over central Ga
will drift back south into s Ga on Wednesday as weak surface wave
goes by to the north. This boundary along with seabreezes will
result in scattered to numerous storms during the afternoon with
PWATS staying up in the 1.75-2.00" range. Warm and humid conditions
will continue with lows tonight in the upper 60s/lower 70s and
highs Wednesday in the mid 80s.

Wed night...Weak low level trough will extend across central
portions of the area while a frontal boundary will be over portions
of SE GA and the Carolinas. Mid and upper level trough over the ern
U.S. will dig slightly swd helping to push the trough and sfc
front southward over the SE states.  Would expect mainly diurnal
scattered showers and storms Wed night to decrease in coverage
overnight. There may be weak impulses in near zonal flow that could
produce briefly higher coverage after midnight. Lows in the upper
60s to around 70.

Thursday...a weak pressure pattern expected initially with perhaps
weak low pres forming along sfc trough in our area in the aftn. Weak
cool front will be nearly stationary around the Altamaha River
Basin by late afternoon and evening. Models show elevated moisture
levels again with mean rh levels at or above 70 percent. Will
continue with elevated rain chances due to aftn heating/
instability and sea breeze boundaries generally in the 40-60 percent
range...mainly favored inland and nrn zones in the aftn. Highs in
the lower 80s north to upper 80s south zones. Thursday
night...diurnal-driven convection should wind down overnight from
scattered coverage to isolated...with frontal boundary stalling over
srn GA.

.Long Term (Saturday through Tuesday)...Frontal boundary over GA
lifts northward while a mid/upper level shortwave moves into the
central CONUS. This shortwave system will generate sfc cyclogenesis
over the MS Valley while moving newd...with a trailing cold front
extending SW into TX. Expect sct to numerous showers and storms
Saturday ahead of the front...some of which could be on the strong
side. The front is forecast to move south of the area Sunday
morning...while drier air works in from the W-NW flow aloft. We have
likely pops advertised for Saturday...dropping to 30 percent or less
on Sunday. As the front slides south of the area Sunday...temps will
moderate...slightly under recent high temps in the lower to mid 80s.
For Monday and Tuesday...we should be looking at dry conditions and
warming temps with mid and upper level ridge building in from the
west. Highs will begin to warm up to the upper 80s by Tuesday with
lows comfortable in the 60s.

&&

.AVIATION...Current MVFR/IFR conditions will become IFR as cigs
and vsbys lower with increasing shra/tsra this afternoon. Expect
shower activity to gradually weaken this evening with vcsh
persisting after 00Z.

&&

.MARINE...Frontal boundary will sink south and stall near the Fl-
Ga border the next few days. Winds and seas will remain below
headline criteria with increased shower and thunderstorm activity.

RIP CURRENTS: Moderate risk...becoming low risk on Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  84  68  86 /  50  50  30  60
SSI  69  81  71  81 /  60  60  30  50
JAX  70  84  70  86 /  60  60  30  50
SGJ  68  80  71  83 /  70  60  30  40
GNV  70  84  70  89 /  60  60  20  50
OCF  70  84  70  89 /  60  50  20  50

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Zibura/Shashy/Walker
Hazardous weather outlook, May 17, 9:17 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 AM EDT TUE MAY 17 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-180745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
917 AM EDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE REGION THIS AFTERNOON AND EVENING. ISOLATED STRONG STORMS ARE
POSSIBLE OVER MAINLY NORTHEAST FLORIDA. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE...WHICH MAY LEAD TO PONDING ON ROADWAYS AND STREET FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 17, 2:51 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT TUE MAY 17 2016

FLZ040-171930-
MARION FL-
251 PM EDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
330 PM EDT...

AT 251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
INVERNESS HIGHLANDS NORTH...OR NEAR BEVERLY HILLS...MOVING NORTH AT 25
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...OCALA AIRPORT...SILVER SPRINGS SHORES...
SANTOS...BELLEVIEW...DUNNELLON...STOKES FERRY...SUMMERFIELD AND ROMEO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2897 8232 2901 8239 2902 8240 2902 8242
      2905 8247 2905 8249 2904 8250 2904 8252
      2921 8254 2922 8240 2928 8240 2909 8190
      2896 8211 2896 8231
TIME...MOT...LOC 1851Z 200DEG 21KT 2893 8239

HESS
Special weather statement, May 17, 2:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT TUE MAY 17 2016

FLZ031-032-171945-
BRADFORD FL-CLAY FL-
255 PM EDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD AND
NORTHERN CLAY COUNTIES UNTIL 345 PM EDT...

AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STARKE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...STARKE...MIDDLEBURG...KINGSLEY...OAKLEAF PLANTATION...
CAMP BLANDING...DOCTORS INLET...FLEMING ISLAND...SAMPSON...LAKESIDE...
BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS...LAWTEY...HAMPTON AND ASBURY
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2984 8212 2991 8229 3000 8222 3019 8192
      3019 8176 3007 8168 3004 8169 3001 8168
TIME...MOT...LOC 1855Z 241DEG 22KT 2996 8210

HESS
Local storm report, May 17, 3:06 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             1 NNW STARKE            29.96N 82.12W
05/17/2016  E0.25 INCH       BRADFORD           FL   PUBLIC

            REPORT OF PEA-SIZED HAIL RECEIVED VIA SOCIAL MEDIA.

&&

KGUILLET
Local storm report, May 17, 3:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     5 SW DOCK JUNCTION      31.15N 81.57W
05/17/2016                   GLYNN              GA   NEWSPAPER

            NEWSPAPER RELAYED A REPORT OF A TREE DOWNED ON TAYLOR
            DRIVE.

&&

KGUILLET
Special weather statement, May 17, 3:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EDT TUE MAY 17 2016

FLZ040-172015-
MARION FL-
326 PM EDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 415 PM EDT...

AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANTOS...OR 7 MILES SOUTHWEST OF OCALA...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...FORT MCCOY...CITRA...LYNNE...OCALA
AIRPORT...ANTHONY...SILVER SPRINGS SHORES...SPARR...SANTOS...BELLEVIEW...
DUNNELLON...REDDICK...LOWELL...FLEMINGTON AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2906 8251 2922 8242 2922 8240 2925 8240
      2943 8230 2943 8221 2942 8215 2943 8214
      2944 8187 2922 8169 2896 8212 2896 8221
TIME...MOT...LOC 1926Z 234DEG 26KT 2909 8218

HESS
Special weather statement, May 17, 3:33 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT TUE MAY 17 2016

FLZ033-172000-
ST. JOHNS FL-
333 PM EDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY
UNTIL 400 PM EDT...

AT 333 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRESCENT BEACH...OR 9 MILES SOUTH OF SAINT AUGUSTINE...MOVING NORTH AT
20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...SAINT AUGUSTINE BEACH...BUTLER BEACH...CRESCENT BEACH...
VILANO BEACH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE SOUTH...DUPONT
CENTER AND ANASTASIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2967 8135 2995 8147 2999 8126 2970 8116
TIME...MOT...LOC 1933Z 167DEG 15KT 2976 8127

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:58 PM EDTSpecial Weather StatementJAXSuwannee32 min
May 17, 1:12 PM EDTSpecial Weather StatementJAXBaker33 min
May 17, 2:06 PM EDTSpecial Marine WarningJAX84 min
May 17, 2:21 PM EDTSpecial Weather StatementJAXBradford, Clay39 min
May 17, 2:51 PM EDTSpecial Weather StatementJAXMarion39 min
May 17, 2:55 PM EDTSpecial Weather StatementJAXBradford, Clay50 min
May 17, 3:20 PM EDTSpecial Marine WarningJAX85 min
May 17, 3:26 PM EDTSpecial Weather StatementJAXMarion49 min
May 17, 3:33 PM EDTSpecial Weather StatementJAXSaint Johns27 min
May 17, 3:45 PM EDTSpecial Weather StatementJAXClay45 min
May 17, 4:10 PM EDTSpecial Weather StatementJAXFlagler50 min
May 17, 4:15 PM EDTSpecial Weather StatementJAXSaint Johns45 min
May 17, 4:18 PM EDTSpecial Marine WarningJAX87 min
May 17, 4:30 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam45 min
May 17, 4:35 PM EDTSpecial Weather StatementJAXUnion40 min
May 17, 4:43 PM EDTSpecial Weather StatementJAXMarion47 min
May 17, 4:50 PM EDTSpecial Weather StatementJAXSaint Johns40 min
May 17, 5:13 PM EDTSpecial Weather StatementJAXColumbia, Union47 min
May 17, 5:15 PM EDTSpecial Weather StatementJAXSaint Johns45 min
May 17, 5:42 PM EDTSpecial Marine WarningJAX93 min
May 17, 5:50 PM EDTSpecial Weather StatementJAXSaint Johns40 min
May 17, 6:25 PM EDTSpecial Weather StatementJAXGilchrist35 min
May 17, 7:01 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion44 min
May 17, 7:30 PM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Flagler, Putnam, Saint Johns and 1 more60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.